Ultrastructural elliptical models

Arellano-Valle, R. B., Bolfarine, H., Vilca-Labra, F. . Canadian Journal of Statistics 1996. 24 (2) :207-216

Locate this article in:

Bibtex

@article{CIS-131770,
  Author = {Arellano-Valle, R. B. and Bolfarine, H. and Vilca-Labra, F.},
  Title = {Ultrastructural elliptical models},
  Journal = {Canadian Journal of Statistics},
  Volume = {24},
  Number = {2},
  Year = {1996},
  Pages = {207--216},
  Keywords = {Generalized least squares, Elliptical distribution}
}

Similar articles